# SDR SIMA20151228003

- Difficulty date: December 28, 2015
- Submitted: December 29, 2015
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 37,622 hours, 34,376 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 744412
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD RT BULKHEAD PANEL EMER LIGHT FOUND NOT WORKING.  R & R FWD RT BULKHEAD EMER EXIT SIGN IAW AMM 33-50-13, DID NOT FIX PROBLEM.
